Delaying my period- is it worth it Watch

heygiraffes
Badges: 2
Rep:
?
#1
Report Thread starter 9 months ago
#1
Hi all,I'm going on a trip this Thursday, and my period is due on Friday, where we'll be away all day at Disneyland (a bit awkward , bearing in mind I'm sharing a room with 4 other girls) and my GP prescribed me Norethisterone. He said it was fine to use a few times a year, but didn't mention any side effects etc.However from reading forums and research, I've found that it can mess up your period, and the side effects are pretty annoying. :/ My question is, what is your experience with Norethisterone, did it mess up your period, and how long did it take to normalise? Thanks.
0
reply
Leviathan1741
Badges: 20
Rep:
?
#2
Report 9 months ago
#2
I've used norethisterone many times before to delay my period during holidays, field trips etc for up to a week at a time. I personally haven't experienced any noticeable side effects, and my period shows up as normal a few days after I stop taking it. My period is usually a bit heavier and/or more painful for the next month or two after I've taken it, although it isn't bad enough to put me off using them
1
reply
cherrybomb115
Badges: 15
Rep:
?
#3
Report 9 months ago
#3
whats the age for Norethisterone
will i be able to take them at 14? or do i have to be older
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (89)
16.57%
How successful will I become if I take my planned subjects? (55)
10.24%
How happy will I be if I take this career? (96)
17.88%
How do I achieve my dream Uni placement? (81)
15.08%
What should I study to achieve my dream career? (54)
10.06%
How can I be the best version of myself? (162)
30.17%

Watched Threads

View All